Author Topic: I really need you guys help with this one  (Read 475 times)

Offline Bone011

  • Posting Member
  • *
  • Posts: 37
So on last monday i went to the doctor to see do I Have Gyne ( even though i know i did) but he told me Yes because I Have been taken pills ( colonazapane), which to me i say its a lie because you can get gyne from a pill right? An i had gyne since i was 12 an i was taken the medicine when  since i was 19.
But can you really get gyne from medince? 


Linkback: https://www.gynecomastia.org/forum/index.php?topic=33604.0

Offline MammaryMan

  • Bronze Member
  • **
  • Posts: 56
You absolutely can get gynecomastia from medicine. Talk to any man who has prostate cancer and has had to take Casodex or has had Lupron shots. That is my case. I'm sure the medical people will site other drugs that pose a risk of gyn.

Offline Cristalis

  • Silver Member
  • ***
  • Posts: 131
Hey, you can get gyno from certain drugs but clonazepam is not one of them. You probably developed gyno because of puberty when your hormones sky rocketed!

Offline Bone011

  • Posting Member
  • *
  • Posts: 37
When Did you develop yours? Well thats if you have gyne


 

SMFPacks CMS 1.0.3 © 2020